MathSciNet Relay Station
MathSciNet bibliographic data
MR1067023 60F05 (60G70)
Balkema, A. A.; de Haan, L. A convergence rate in extreme-value theory. J. Appl. Probab. 27 (1990), no. 3, 577–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement